# SDR ASAA0976674

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75101
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL.
